Addiction: Substance Abuse Community
What is the best way to beat withdraws symptoms from seraquil
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

What is the best way to beat withdraws symptoms from seraquil

I am 2 months clean winged myself off of suboxins & everything I was having trouble sleeping so my friend gave me seraquil. . Took it for 3 1/2  weeks straight I have been with out it for 2 days & the hot & cold flashes are coming back, can't slEep at all. . Puking. . Ughh . . Please help me with idea's. . I thought this pain was over & done with kicking dope
7 Comments Post a Comment
Blank
2030769_tn?1343651274
those antidepressants are crazy hard to get off of.  I managed to get off of effexor, but it was really bad for about 3 weeks.  The only thing that helped me was to read about what the withdrawal symptoms entail so I could reassure myself that I wasn't going nuts.  I dont know about seraquil, but coming off effexor made me very dizzy and i had brain zaps.  Maybe you can also ask your question on the depression forum.  Hang in there, it really does end.
Blank
654560_tn?1331858181
Seraquil is not an anti depressant... It is a very strong Mood Stablizer used by most of us who are Bi-Polar...with mixed states of mania and manic eposoids. Depending on the dosing.... cold detox can bring on seizures. Contact your medicial Dr, tell them what you have done, and what you should do now....I beg you to seek medicial help with this.
Blank
480448_tn?1397235344
Seroquel is NOT an antidepressant, an atypical antipsychotic med and is NOT appropriate to be used as an insomnia aid, especially when it wasn't Rx'd to you.

You need to see your doctor.  Depending on the dose you were taking, you may be in some danger.  

This is why you NEVER take meds off other people.  Especially with a history of addiction, you're looking to self medicate.  Sometimes doing that will lead to very bad things.  You need to inform your friend that she shouldn't be giving away her pills.  It's very dangerous, not to mention illegal.
Blank
917815_tn?1377501854
Go to a doc ASAP
Blank
3038444_tn?1345698349
I am glad you posted about Seroquel because I was prescribed it while I was in a crisis center and I am almost out of my month script and didn't realize the dangers of discontinuing using.  I don't have an appointment to see my doctor until mid September and have no additional refills.  Is there a certain range of dosage that can be stopped without the dangers of having a seizure? I was put on it to help with nightmares and night tremors associated with PTSD and really didn't want to have to continue taking. Any advice would be greatly appreciated.
Blank
654560_tn?1331858181
None than any of us could tell you.......Go to the emergency room and see a doctor on call and see if you can get enough to get by...You will probably be treated as as an addict looking for a fix so make sure you have your script and your Dr's name to back up your story....Or call the Dr. and let them know what you have done by running out and not making another appointment...They will deal with you better if you are totally truthful....
Blank
2187831_tn?1357090600
I was prescribed Seroquel for insomia. It is one of the side effects of the drug. I didn't like the other side effect which is having an enormous appetite. I stopped using Seroquel and didn't have any fall out. I think I was on and off them for around 3 weeks. My dose never went above 200mg.
L
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
1827057_tn?1397523877
Blank
ricart70
IN
4810126_tn?1395030098
Blank
EvolverU
Boston, MA
480448_tn?1397235344
Blank
nursegirl6572
PA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
5347058_tn?1381192026
Blank
ariley13
Boston, MA